This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The solvability for a class of abstract two-point boundary value problems derived
from optimal control is discussed. By homotopy technique existence and uniqueness
results are established under some monotonic conditions. Several examples are given
to illustrate the application of the obtained results.
Lions, J-L: Optimal Control of Systems Governed by Partial Differential Equations,p. xi+396. Springer, New York, USA (1971)
Hu, Y, Peng, S: Solution of forward-backward stochastic differential equations. Probability Theory and Related Fields. 103(2), 273–283 (1995). Publisher Full Text
Peng, S: Probabilistic interpretation for systems of quasilinear parabolic partial differential
equations. Stochastics and Stochastics Reports. 37(1-2), 61–74 (1991)
Wu, Z: One kind of two-point boundary value problems associated with ordinary equations and
application. Journal of Shandong University. 32, 17–24 (1997)
Peng, S, Wu, Z: Fully coupled forward-backward stochastic differential equations and applications
to optimal control. SIAM Journal on Control and Optimization. 37(3), 825–843 (1999). Publisher Full Text